Show ratings & reviews for

4.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

14 People found this comment helpful

taken for two years, results ok..but..lately i have pain in my upper leg muscle when i walk. possible connection?

Shared reviews and ratings

Anonymous | 65-74 | Female | On medication for 1 to 6 months | Patient
2/22/2019
Condition: High Cholesterol
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Have been on for several months trying to find a statin that doesnt cause the nightly leg cramps......but Ive been told backordered for 2-3 months. Any resolve

Report this postFill 3Created with Sketch.
brooks2dogs | 55-64 | Female | On medication for 1 to less than 2 years | Patient
2/1/2013
Condition: High Cholesterol
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have found that since I've been on it the slightest muscle strain gets very exacerbated and takes forever to heal -- such as overexercising -- and I don't know what else to attribute it to. I am 56 but this is ridiculous. I overdid yoga stretching last weekend and 2-3 days later I am having trouble walking around because my back is so stiff and I can't stand up straight for very long. I have stopped taking it as of today to see if that will speed up the healing. I think I will ask my doctor if there is another brand that I can take.

Report this postFill 3Created with Sketch.
silvertip | 75 or over | Male | On medication for 2 to less than 5 years | Patient
2/10/2008
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

taken for two years, results ok..but..lately i have pain in my upper leg muscle when i walk. possible connection?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More